# SDR SWAA2022032163605

- Difficulty date: September 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY R/H Z CHANNEL HAS CORROSION AROUND SEVERAL FASTENER HOLES FROM BS 727 TO BS 787; STR 25R; RBL 18; WL 157. / REMOVED & REPLACED AFT CARGO BAY R/H Z CHANNEL FROM BS 727 TO BS 787 STR 25R RBL 18 WL 157 IAW EA 1-753-35928 REV IR / ATS ER 19-05229; REV IR DATED 04-NOV-2019 PAGES 1-8
